# SDR NWAA094076739

- Difficulty date: November 28, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N639US
- Make and model: Boeing 747251F
- Aircraft serial: 23887
- Aircraft time: 80,651 hours, 17,386 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, MAINTENANCE FOUND RIGHT UPPER DECK EMERGENCY DOOR EXIT SIGN INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACK IN POWER SUPPLY MODULE M312.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
